# SDR ZZDA2011876

- Difficulty date: October 16, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR DOOR FRAME CORRODED.   ACCOMPLISHED LWR DOOR JAMB SPLICE PER SRM 53-20-15 REPAIR 6, FIG 201.
